# SDR AALA20031152

- Difficulty date: October 7, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEMT513
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT GENERATOR DRIVE, RIGHT GEN OFF, BOTH LIGHT ILLUMINATED.  DISCONNECTED RIGHT IDG AS PER PROCEDURE.  REMOVED AND REPLACED IDG PER M/M 24-11-01 EMP 509163.  RT IDG OPS CHECKED GOOD EMP 108099.  REMOVED MEL 10-129DC-C AND CLEARED MIS SHEET.  (M)
